# SDR DALA2024052805549

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 26,312 hours, 10,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5380492) AISLE EMERG LIGHT ABOVE OVERHEAD BIN 30 ABC IS INOP. R&R AISLE EMER LIGHT BATTERY @ OH BIN 30C, OPS CHK GOOD.
